# SDR ASOA201102251

- Difficulty date: November 18, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA, AFT BS 280 HAS CRACKED ATTACH FITTING AT STR 3L.  REMOVED CRACKED ATTACH FITTING IAW SRM 51-42-21 AND 51-42-06.  DRILLED AND INSTALLED NEW ATTACH FITTING IAW SRM 51-42-21, 51-42-06 AND 51-23-00.
